# SDR UALA2013071104839

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 64,159 hours, 24,175 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TURNING RIGHT TO GATE NLG MAKES CLUNKING - THUMPING NOISE.  ON MX TAXI LOUD CLUNKING NOISE COULD BE HEARD AND FELT FROM PILOT, AND COPILOTS TILLERS, WHEN TURNNG ACFT EITHER LT OR RT. NO CLUNKING NOISE WHEN USING RUDDER PEDALS. REF TSM 32-20-00-810-801-A01, LUBED TORQUE LINKS, NO HELP. FOUND UPPER AND LOWER TORQUE LINKS WITH EXCESSIVE PLAY AND SHIFTING CAUSING CLUNKING IN TURN.
